My Story — Paracetamol Greatly Reduces Ringing 10 Minutes After Taking It

Discussion in 'Introduce Yourself' started by Chris McMurray, Oct 27, 2017.

    1. Chris McMurray

      Chris McMurray Member

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Not sure. Maybe anti depressants
      I do not know why but 10 minutes after taking Paracetamol it greatly reduces the ringing. For me the only thing that works. Very strange but it works for me.
       
    2. Bobby B
      Fine

      Bobby B Member Benefactor

      Tinnitus Since:
      11/2015
      Cause of Tinnitus:
      long term NIHL and recent acoustic trauma
      @Chris McMurray
      Okay but your going to have to be a lot more specific on what caused your T in the first place ... unless it's due to a cold or congested sinus then it does make sense
       
    3. Carlyi
      Blah

      Carlyi Member

      Location:
      Prague, Czech Republic
      Tinnitus Since:
      3/2017
      Cause of Tinnitus:
      TMJ
      Paracetamol gave me a horrible spike a few weeks ago. I will never take it again. I rather have an headache.
       
    4. Philippe79

      Philippe79 Member Benefactor

      Location:
      England
      Tinnitus Since:
      June / 2015
      Cause of Tinnitus:
      H.F.H.L.
      Doesn’t seem like much of a story to me. I would rather you had elaborated a little bit. I certainly won’t be trying it.
       
    5. AUTHOR
      AUTHOR
      Chris McMurray

      Chris McMurray Member

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Not sure. Maybe anti depressants
      I think my tinnitus is a side affect of anti-depressant medication. It is listed as a possible side affect. I tend not to notice it if I am busy on other things but comes evident usually at night while relaxing. I think in my case the tinnitus is caused by an over stimulation of brain neurotransmitters caused by the drug Imipramine for depression. Taking paracetamol reduces it by about 90% for 3 to 4 hours. However, would not recommend taking the paracetamol too often. learning to try and not focus on the tinnitus is probably best method of treatment. I imagine though that tinnitus may be caused by different things and everyone is individual so paracetamol may be not work for others.
       
    6. Lynne78

      Lynne78 Member

      Location:
      Neterlands
      Tinnitus Since:
      09/2017
      Cause of Tinnitus:
      Stress or ETD issues
      Paracetamol has a blood thinning effect. That proberly means that there is more bloodflow to the ears/ brain which maybe is beneficial for you?
       
      • Like Like x 1
    7. Steffi

      Steffi Member

      Location:
      England
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Loud music (initially)
      @Chris McMurray
      @Philippe79
      Paracetamol reduces my T too although I only tend to use it when I need to take it for other reasons (headaches etc). My T was noise induced and is still very reactive to noise. After a day in the classroom or a long drive for instance. Paracetamol definitely reduces the volume. Ibuprofen on the other hand sends it through the roof.
       
    8. Philippe79

      Philippe79 Member Benefactor

      Location:
      England
      Tinnitus Since:
      June / 2015
      Cause of Tinnitus:
      H.F.H.L.
      My apologies, I didn’t mean to sound so dismissive. If it works for you that is great:) I’ve just become very skeptical (I thought paracetamol was meant to make it worse). I’ve never found anything that consistently makes my tinnitus better, just lots of things that have made it worse (temporarily) . Maybe when I next get a real bad headache I’ll try one (I’ve always tried to avoid over the counter drugs if possible), then I’ll post the outcome!
       
      • Like Like x 1

Share This Page

Loading...